MathSciNet Relay Station
MathSciNet bibliographic data
MR2141288 (2006d:32008) 32C38 (14F40 32S40)
Calderón Moreno, Francisco Javier; Narváez Macarro, Luis Dualité et comparaison sur les complexes de de Rham logarithmiques par rapport aux diviseurs libres. (French) [Duality and comparison of logarithmic de Rham complexes with respect to free divisors] Ann. Inst. Fourier (Grenoble) 55 (2005), no. 1, 47–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement